Domain decomposition algorithms with small overlap

Olof Widlund, Maksymilian Dryja

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)604-620
JournalSIAM Journal on Scientific and Statistical Computing
Volume15
Issue number3
StatePublished - May 1994

Cite this

Domain decomposition algorithms with small overlap. / Widlund, Olof; Dryja, Maksymilian.

In: SIAM Journal on Scientific and Statistical Computing, Vol. 15, No. 3, 05.1994, p. 604-620.

Research output: Contribution to journalArticle

Widlund, Olof ; Dryja, Maksymilian. / Domain decomposition algorithms with small overlap. In: SIAM Journal on Scientific and Statistical Computing. 1994 ; Vol. 15, No. 3. pp. 604-620.
@article{7c08633f59564242ba7d7b7ab25ab274,
title = "Domain decomposition algorithms with small overlap",
author = "Olof Widlund and Maksymilian Dryja",
year = "1994",
month = "5",
language = "English (US)",
volume = "15",
pages = "604--620",
journal = "SIAM Journal on Scientific and Statistical Computing",
issn = "0196-5204",
number = "3",

}

TY - JOUR

T1 - Domain decomposition algorithms with small overlap

AU - Widlund, Olof

AU - Dryja, Maksymilian

PY - 1994/5

Y1 - 1994/5

M3 - Article

VL - 15

SP - 604

EP - 620

JO - SIAM Journal on Scientific and Statistical Computing

JF - SIAM Journal on Scientific and Statistical Computing

SN - 0196-5204

IS - 3

ER -